Free UK Delivery On All Orders



Panadol Acti Fast Soluble Paracetamol Tablets (24 Tablets)

HandyProducts.co.uk

Regular price £996.99

Suitable for tension headache, period pain, toothache Easy on the stomach Pain reliever that can be used by the whole family

Ingredients: Each effervescent tablet contains the active ingredient Paracetamol 500 mg, Also includes Sorbitol (E 420), Sodium content 427 mg per tablet Safety

Warning Warnings: Do not exceed the stated dose. Immediate medical advice should be sought in the event of an overdose, even if you feel well.

Do not Take: Contains paracetamol. Do not take with any other paracetamol-containing products.

Consult Doctor: Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, or are on a low sodium diet. If headaches become persistent, consult doctor. If symptoms persist consult doctor. Keep out of the reach and sight of children.

Maximum of 2 Packets per Customer.

Any extra packets ordered will be automatically cancelled.